# SDR ASAA2018052724810

- Difficulty date: May 27, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 31,802 hours, 9,441 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

L PACK LITE CAME ON WHEN MASTER CAUTION RECALL PERFORMED AFTER ENGINE START. GROUNDED - YES. RAN BOTH PACKS- NO FAULTS NOTED. T/S REF FIM 21-61 TASK 801. THIS REMOVES MEL 21-32B.
